Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acnesucks33

acne relapse question...

Recommended Posts

if my acne comes back after like 6 months or a year off of being accutane. will it not be as severe though? like i have big lesions on upper back,shoulders,and chest.

PS. hopefully my acne clears up on this first course lol.(4300mg out of 15,000mg ive taken.)

Edited by Acnesucks33

Share this post


Link to post
Share on other sites

post-145613-1302577304_thumb.jpg

This graphs represents 28 weeks (7 months) post-Accutane in 76 patients originally with severe nodulocystic acne treated with different daily doses.

Note that (theoretically regardless of your daily dose) if you get a decent cumulative dose your results at 7 months post-Accutane should be closer to 1 mg/kg/day on this graph than to 0.1 mg/kg/day.

http://www.ncbi.nlm.nih.gov/pubmed/2521954

post-145613-1302577304_thumb.jpg

Edited by jimmy188

Share this post


Link to post
Share on other sites

I think I've asked this be4 to u Jimmy but if you take 0.5mg/kg or 1.0 mg/kg for say 20 weeks. Will the results differ? Will the acne be clearer with the 1.0mg/kg daily dose instead of the0.5mg/kg daily dose at the 20 week mark?

Edited by Acnesucks33

Share this post


Link to post
Share on other sites
I think I've asked this be4 to u Jimmy but if you take 0.5mg/kg or 1.0 mg/kg for say 20 weeks. Will the results differ? Will the acne be clearer with the 1.0mg/kg daily dose instead of the0.5mg/kg daily dose at the 20 week mark?

I think if you just have facial acne then either dose is usually sufficient, but if you have bad body acne as well then the higher dose may be needed.

But this is generally speaking. Everyone reacts differently. It's hard to predict.

Edited by jimmy188

Share this post


Link to post
Share on other sites

Body acne is by far my biggest problem. I just get 2 or 3 red pimples here and there mostly on chin/ under jawline. I strongly believe I need a higher dose cuz my body acne hurts like a bitch and I'm just sick of it. Hopefully my derm will raise me to like 80 or even higher but I highly doubt he will more than double me.

Edited by Acnesucks33

Share this post


Link to post
Share on other sites
Body acne is by far my biggest problem. I just get 2 or 3 red pimples here and there mostly on chin/ under jawline. I strongly believe I need a higher dose cuz my body acne hurts like a bitch and I'm just sick of it. Hopefully my derm will raise me to like 80 or even higher but I highly doubt he will more than double me.

I agree but your derm must give you permission. Why don't you give her/him a ring?

Share this post


Link to post
Share on other sites

O I knew tht my bad lol.I see him next Tuesday and hopefully he agrees with me about my ineffective dosing for my severe upper body acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×